By Topic

Stability of Circuits With Randomly Time-Varying Parameters

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

This paper is concerned with the stability, in a stochastic sense, of circuits or systems described by ordinary differential equations with randomly time varying parameters. Sufficient conditions for stability in the mean square are obtained by an extension of "Lyapunov's Second Method" to stochastic problems. The general result while appliable to non-linear as well as linear systems, presents formidable computational difficulties except for a few special cases which are tabulated. The linear case with certain assumptions concerning the statistical independence of parameter variation is carried out in detail.

Published in:

Circuit Theory, IRE Transactions on  (Volume:6 ,  Issue: 5 )